# SDR USAA2011100300013

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 56,608 hours, 37,273 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 0928
- Condition: Unreliable
- Location: Te Flap
- Part time: 60,848 hours, 41,013 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS 1 DEGREE SELECTED, FLAP GAGE SPLIT W/ LEFT NEEDLE AT 0 DEGREE.  NO ROLL OR DISPLACED YOKE.  MOVED FLAP LEVER TO 2 DEGREE, 5 DEGREE AND BACK UP - NO FLAP MOVEMENT, RESELECTED FLAPS 1 DEGREE AND AFTER APPROX 5 MIN LEFT NEEDLE WENT TO 1 DGREE AND FLAPS WORKED NORMAL.  MADE NORMAL FLAPS 30 DEGREE LANDING.  BROUGHT FLAP HANDLE UP ON TAXI IN AND FLAPS RETRACTED NORMALLY.  REPLACED NR 1 FLAP POSITION TRANSITTER PER AMM 27-58-12-404-006.  CHECKS OK.
